# SDR MASA200600662

- Difficulty date: March 4, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,363 hours, 15,004 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7140 GSP - YAW DAMP MESSAGE.  RESET SYSTEM.  OP'S CHECK GOOD.
